# SDR UALA2009013000334

- Difficulty date: January 30, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 26,533 hours, 10,337 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR964421
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL AT SEAT ROW 8ABC, LENS IS BROKEN.  REPLACED EEL ASSY AT SEAT ROW 8ABC, OPS CHECKED GOOD.  P/N BR9644-21.
